# SDR USAA2011091300013

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 58,724 hours, 39,332 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FN105P
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED ELECTRICAL ARCING FROM RIGHT SIDE SLIDING WINDOW FRAME TO CABLE LEADING TO WINDOW 2R.  MAINTENANCE REMOVED AND REPLACED RIGHT SIDE WINDOW CONNECTOR AND PINS.  OPS CHECK OK.
